# SDR REXA2017072100806

- Difficulty date: July 21, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 26,834 hours, 24,515 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: APM16215105
- Condition: Bent
- Location: Nlg Centering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING AFTER TO AT 2000 FT 48,000 LANDING WEIGHT ON GEAR RETRACTION MANUAL RLS NOT USED. 6 SECOND AFTER HANDLE NOSE LANDING GEAR .   REMOVED AND REPLACED NLG CENTERING SENSOR BRACKETS.   COMPLIED WITH LANDING GEAR RETRACTION AND EXTENTION FUNCTIONAL TEST IAW TASK 32-30-00-720-801. NO DEFECT NOTED AT THIS TIME.
